# SDR SWAA2025082105699

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8851Q
- Make and model: Boeing 737-8
- Aircraft serial: 67825
- Aircraft time: 8,322 hours, 4,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN EMERGENCY FLASHLIGHT WILL NOT TEST.   CLEANED FOD FROM CA'S FLASHLIGHT BATTERY CHARGER IAW SIP. MEL 25-64-02A SP1B CLEARED.
